# SDR AWXA200400314

- Difficulty date: March 3, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 53,902 hours, 38,185 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C2668722
- Condition: Debonded
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-15 CHECK THE NR 6 SLAT WEDGE WAS FOUND DISBONDED ON UPPER SURFACE AT INBOARD END AND BETWEEN OUTBOARD MAIN & AUXILIARY TRACKS.  SLAT BEYOND ECONOMICAL REPAIR, REMOVED AND REPLACED NR 6 SLAT.
